MIA cover

Mathematical Inequalities & Applications

Volume: 24

Year: 2021


Issue: 4 (October, 2021)
Article number / DOI Authors / Title Pages Abstract Article
24-61 Vito Lampret: Simple accurate balanced asymptotic approximation of Wallis' ratio using Euler-Boole alternating summation 887–896 View View
24-62 Mengjie Feng, Jianmiao Ruan, Xinsheng Ma: Hermite-Hadamard type inequalities for multidimensional strongly h-convex functions 897–911 View View
24-63 Xin Luo: Interactions between Hlawka Type-1 and Type-2 quantities 913–925 View View
24-64 Jianbo Fang, Yunlong Yang, Fangwei Chen: An application of the affine shortening flow 927–931 View View
24-65 Yongming Wen, Quanqing Fang, Xianming Hou: Weighted estimates and compactness of variation operators 933–953 View View
24-66 Iosif Pinelis: Modulus of continuity of the quantum f-entropy with respect to the trace distance 955–963 View View
24-67 Shaoyong He, Jiecheng Chen: Inhomogeneous Lipschitz spaces associated with flag singular integrals and their applications 965–987 View View
24-68 Zesheng Feng, Jian Shi: Extensions of Lemos-Soares type log-majorization 989–992 View View
24-69 J. Barić, Ljiljanka Kvesić, Josip Pečarić, M. Ribičić Penava: New bounds for generalized Taylor expansions 993–999 View View
24-70 Sorina Barza, Ljudmila Nikolova, Lars-Erik Persson, Markos Yimer: Some Hardy-type inequalities in Banach function spaces 1001–1016 View View
24-71 Ali Zamani: Numerical radius in Hilbert C 1017–1030 View View
24-72 Chang-Jian Zhao: Orlicz dual logarithmic Minkowki inequality 1031–1040 View View
24-73 George Dragomir, Andrew Nicas: The quasi-hyperbolicity constant of a metric space 1041–1064 View View
24-74 Marek Niezgoda: Refinements of Ky Fan's eigenvalue inequality for simple Euclidean Jordan algebras by using gradients of K-increasing functions 1065–1073 View View
24-75 Xin Cai, Fangwei Chen: On Lp intersection mean ellipsoids and affine isoperimetric inequalities 1075–1092 View View
24-76 László Horváth: Some notes on Jensen-Mercer's type inequalities; extensions and refinements with applications 1093–1111 View View
24-77 Kazumasa Fujiwara: Remark on the Chain rule of fractional derivative in the Sobolev framework 1113–1124 View View
24-78 Yingying Lou, Zhenbing Zeng: Inequalities for quermassintegrals of (new) p-parallel bodies 1125–1134 View View
24-79 Willian Franca, V. A. Menegatto: Matrix-valued positive definite kernels given by expansions: strict positive definiteness 1135–1148 View View
24-80 Zhi Li, Litan Yan, Liping Xu: Harnack inequalities for functional SDEs driven by subordinate multifractional Brownian motion 1149–1166 View View
24-81 Ryota Kawasumi, Eiichi Nakai: Weighted boundedness of the Hardy-Littlewood maximal and Calderón-Zygmund operators on Orlicz-Morrey and weak Orlicz-Morrey spaces 1167–1187 View View